# SDR DALA2023111409351

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 2RH STA Y=1133 AT AFT ACCESSORY. SUMMARY OF NRC 00660: CRACK ON LONGERON 2RH STA Y=1133 AT AFT ACCESSORY WAS REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2, REPAIR 2. (LP #0063433)
